My Story - Wisconsin, WI

It's been two weeks since I got Botox and my neck...

It's been two weeks since I got Botox and my neck is killing me! Now not only do I have migraines but also severe neck pain. I will never do this again! I can't do anything but rest my head. Even the smallest tasks like taking a shower seems impossible. I'm so depressed and feel very alone. I go to mayo clinic soon to try and figure out if my brain aneurysm can be operated on and possibly help with migraines..
Was this review helpful?

Comments (2)

Dear Tricia G. I am so sorry for what you are going through. I went through the exact same thing. My neck felt paralyzed for one month after the injections. I could not lift my neck up and my headaches intensified. Please know that as time goes by it will get better as it did with me. Please know that you are not alone. I went to my neurologist this week and she is increasing my preventative meds, Topamax weekly to see if that will help with the headaches and she told me no more botox for me. Let me know how you make out and I hope you feel better soon. Pat
  • Reply
Thank u pat! That makes me feel better knowing I'm not alone. I just got a neck brace so if I want to sit up for a little while now I can. I just got prescribed Toradol and another non narcotic medication.. It doesn't seem to be doing much but maybe it has to get in my system before it works.. It's been very hard lately. I can't wait to go to Mayo clinic and get some answers.
  • Reply